Korteweg-de Vries Institute for Mathematics

Mr H.M. (Marijn) Jansen MSc


  • Faculty of Science
    Korteweg-de Vries Instituut
  • Visiting address
    Science Park 107
    Science Park 107  
  • Postal address:
    Postbus  94248
    1090 GE  Amsterdam
  • H.M.Jansen@uva.nl
    T: 0205258213
    T: 0205255217

2017

  • Jansen, H. M., Mandjes, M. R. H., De Turck, K., & Wittevrongel, S. (2017). Rare-event analysis of modulated Ornstein-Uhlenbeck processes. Performance Evaluation, 112, 1-14. DOI: 10.1016/j.peva.2017.02.002 

2016

  • Huang, G., Jansen, H. M., Mandjes, M., Spreij, P., & De Turck, K. (2016). Markov-modulated Ornstein-Uhlenbeck processes. Advances in Applied Probability, 48(1), 235-254. DOI: 10.1017/apr.2015.15  [details] 
  • Jansen, H. M., Mandjes, M. R. H., De Turck, K., & Wittevrongel, S. (2016). A large deviations principle for infinite-server queues in a random environment. Queueing Systems, 82(1), 199-235. DOI: 10.1007/s11134-015-9470-x  [details] 

2015

  • Jansen, H. M., Mandjes, M. R. H., De Turck, K., & Wittevrongel, S. (2015). On the upper bound in Varadhan’s Lemma. Statistics & Probability Letters, 103, 24-29. DOI: 10.1016/j.spl.2015.04.005  [details] 

2018

  • Jansen, H. M. (2018). Scaling limits for modulated infinite-server queues and related stochastic processes [details] 
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications. Log in to Personal Page Publication Selection tool  to manage the visibility of your publications on this list.
  • No ancillary activities

edit contact information edit tabs